# SDR 2006UALA01544

- Difficulty date: August 7, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 53,693 hours, 18,904 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Inoperative
- Location: Fire Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO FIRE WARNING BELL DURING FIRE AND WHEEL WELL TESTS.  RESET MASTER WARNING AND CAUTION SWITCH. CAPT AND FO SYSTEM OPS CHECK OK.
